# SDR R61A2018101971052

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 39,167 hours, 24,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE. LUBRICATED L1 DOOR ROLLER SHAFT AND BUSHINGS IAW AMM 53-10-21.
